| Catalog Number |
382644 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported by the customer that iv catheter sheared at the tip.Additional information received on 04feb2026.When was this defect observed? during or before use on patient? during use on patient.Any adverse event or serious injury reported to patient? if yes, please provide the details.No.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number: 382644 and lot number: 5093073.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No new information.